Lcz Cold Tablets
Lcz Cold Tablets Description
Lcz Cold Tablet is a combination medicine used to treat the symptoms of sinusitis, common cold and flu. It contains a combination of 4 active ingredients- paracetamol, caffeine, levocetirizine and ph
enylephrine. It works by the combined action of its active components. Paracetamol helps in reducing body temperature, phenylephrine is a nasal decongestant and helps in the stuffed and congested nose, levocetirizine is an anti-allergic medicine and caffeine is a stimulant. Lcz Cold Tablet should not be taken for more than the prescribed quantity and duration. If the fever or other symptoms persists for more than three days, consult your doctor.
|You Save||₹7.92 (15% on MRP)|
|Contains||Phenylephrine(10.0 Mg) + Caffeine(30.0 Mg) + Levocetirizine(2.5 Mg) + Paracetamol / Acetaminophen(325.0 Mg)|
|Uses||Sinus, common cold and flu|
|Side effects||Dry mouth, sore throat, dizziness, nausea and vomiting|
|Therapy||COUGH COLD PREPARATION|
Uses of Lcz Cold Tablets
Contraindications of Lcz Cold Tablets
- If you are allergic to paracetamol, caffeine, levocetirizine, phenylephrine or any other ingredient of Lcz Cold Tablet.
- If you have a kidney or liver problem.
- If you have a condition of overactive thyroid, high blood pressure or any kind of heart disorder.
Side effects of Lcz Cold Tablets
- Dry mouth
- Sore throat
Precautions and Warnings of Lcz Cold Tablets
Other General Warnings
- You are already taking any other medicines containing paracetamol for cold and flu.
- You are taking medicines for heart and brain-related conditions.
- You have any liver-related disorder or liver dysfunction.
- It is advised not to take Lcz Cold Tablet for more than 7 days, without consulting a doctor.
- Lcz Cold Tablet is not recommended for children below 16 years old.
- Avoid too much caffeine in drinks like coffee and tea.
Mode of Action of Lcz Cold Tablets
How Does It Work?
- Lcz Cold Tablet medicine works by the combined action of its 4 active components.
- Paracetamol helps in reducing fever. It reduces fever by inhibiting chemical substances that cause an increase in temperature and also acts as a pain killer.
- Phenylephrine acts by constricting the blood vessels around the nose and thus, reduces swelling. This helps in clearing the blocked nose.
- Caffeine is a mild stimulant that reduced tiredness. It stimulates the nervous system and improves the pain-relieving action of paracetamol.
- Levocetirizine acts by blocking a substance in the body called histamine. Histamine is responsible for all allergy-related symptoms such as cold, running nose, rashes and itching. Thus it helps to decrease allergy symptoms and hives....
Directions for Use of Lcz Cold Tablets
- Take it exactly as told by the doctor, preferably after a meal, to avoid stomach discomfort.
- It should be swallowed whole with a sufficient amount of liquid.
Interactions of Lcz Cold Tablets
Interactions with other medicines
- Some medicines can affect the way Lcz Cold Tablet works and Lcz Cold itself can affect the action of other medicines.
- Tell your doctor if you are taking or might take any other medicines, supplements or herbals.
- In particular, if you are taking anti-depressant medicines, anticoagulant medicines like warfarin, anti-convulsant medicines, anti-gout medicines (like probenecid) and anti-HIV medicines like zidovudine, etc....
- Other medicines that should be used with caution are oral contraceptives, medicines for liver disorders, typhoid medicines, etc.